Posted by: Anon | 2009-05-15

Urgent!!! -Something is wrong - gynaedoc please answer

Hi, i cant take this anymore, i have had my period now for 24 days and i am bleeding so heavily that i am leaking out of the tampon. I am not only bleeding heavily but am also getting black clots of blood coming out. I had a baby 5 and a half months ago (emergency c-sec) and am on microval, i have gone to the dr on several occasions who just thought my problems stemmed from a bladder infection, i have pain around the site of my c-sec scar and above that as well and i cannot even put my son on my stomach without getting sore, i have the flu at the moment and when i sneeze i have emense pain. i do not know what to do, i can feel that something is wrong but my dr doesnt seem to think that i have a problem, i went to the clinic and they said that i need to double up on the microval taking one during the day and one at night for a month. i have been doing this since monday and am bleeding even heavier than before. please please please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is difficult to assess things from this side of the screen. the bleeding could be hormonal and the injectable may be a better option than Microval. The pain would not be hormonal though. It could be that you have an infection in the uterus or wound. Try to see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: R | 2009-05-15

Microval caused me to bleed like that. When I stopped using Microval it went away.

Reply to R
Posted by: Anonymous | 2009-05-15

Go straight to your nearest doctor! Thats not right!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.